# SDR UPS07849535

- Difficulty date: March 13, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs 935 Rbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SUBFLOOR FINGER DOUBLER HEAVY CORRODED AT STA 935 RBL 65.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FINGER DOUBLER IAW SRM 53-2-0 FIG 1F, 53-07-03 AND 51-3-02.
